It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 24 for lamictal creativity. (0.009 seconds)


... I'm on Lamictal right now and I've never had a problem with limited creativity, but I did have a problem with memory retrieval. ... (3 replies)
... could your difficulty with creativity be due to depresion? ... (3 replies)
... do you actually ever regain your former level of creativity and cognition? ... (3 replies)

... Hi seaturtle. Sorry to hear about your memory problems. I've noticed mine have gone downhill slightly too. I think it is the lamictal. I'm not having as much of a problem with it as it sounds like you are having. Talk to your pdoc about it. There may be something that can be done. (9 replies)
... Hi, everyone, I am currently on 225 Lamictal, 100 Luvox, 50 Wellbutrin. I've noticed recently that my memory is pretty much shot, to the extent that I will look at a video title and not be able to remember it a minute later, or someone will say something and I immediately forget it. The other thing is that I am a writer and artist, and can't write anything or make any... (9 replies)
... I've been using Lamictal for about 2 years now. I just recently increased my dosage from 50 mg. a day to 200 mg. a day because I stopped taking an antidepressant. ... (7 replies)
... dizziness, possible rash if taken in a large start up quantity, I could never spell, so thank gawd for spell checkers and THAT is not drug related.. In others, Lamictal can cause you to be a bit hyper.. ... (12 replies)
... Would some folks please comment about Lamictal.... Tiredness, dizziness, possible rash... what about sexual side affects? Also could it affect your creativity, mental sharpness etc.???? Also is anyone on Prozac (or any other antidepressant) with Lamital? :wave: Thanks! (12 replies)
... the creativity and high performance of mania. He also called me his "Polar Bear. ... (7 replies)
... Differs from person to person. For me, I have found Lamictal to be a wonder drug - mood stabilizer with definite anti-depressant qualities. And it doesn't cause weight gain; for me, it has had almost no side effects except a bit of agitation, and has almost entirely stopped the severe depressions and manic episodes, without making me feel drugged or interfering with my... (7 replies)
... Hi, Those are familiar words. I think the med makes a great difference, too - I am on Lamictal and Wellbutrin, and my creativity is more, rather than less, and I have great energy and a clear mind (I think, anyway). I miss the highs, too, they were so wonderful. The irritability and anger that went them wasn't, and the crash certainly wasn't! Your pdoc should... (7 replies)
... Thanks, guys. I always check w/pdoc before changing a med, unless she's said it's okay for me to titrate something either up or down, depending on how I respond to it. But if I do that, I call and tell her. This time, I did call her twice, but got no response. I also asked for an earlier response, and no one called me. Hmmmm I wonder how much is the meds and how much... (9 replies)
... I'll second fineanddandy with the no changing your meds w/o doc approval! It's never worked for me either and gets me into trouble. It's something that none of us should do! Let's support eachother in that area. If anyone is feeling tempted call your pdoc and post here until that feeling goes away! (9 replies)
... Oh, and BTW, turtle, I speak from experience - unfortunately - about the not changing your meds on your own. I got the bright idea back in August to reduce my Seroquel. Doc advised against it; I did it anyway. I have been unstable ever since. It's starting to feel like I will never be stable again. So, again, I say: don't change your meds without your doc's approval! (9 replies)
... Yes, check with your doc. Don't do anything on your own that might jeopardize your more stable self!!! (9 replies)
... Thanks, everyone. You're right, dandy, it's been a long, tough road, and I could never stand the migraines coming back, and the mood swings were awful. I just wonder about something else: I have also been reducing Wellbutrin, and I wonder how much that has to do with it. Will check w/[doc. Anyone had this experience when reducing Wellbutrin? I might just go back on... (9 replies)
... Hi Seaturtle, Sorry to hear that you are frustrated with this. I gotta tell you, though, I'm so happy to read that your mood swings and migraines are better, I'd hate to see you change your meds too radically. You had a hard time getting to the place where you are now, as I remember. Talk to your doc. Maybe just tweaking the doses a little would help... Take Care,... (9 replies)
... I am on 200mg of lamical, 20mg of geodon in the morning and 40mg of geodon at night and I have a hard time remembering everything like a persons name, something i just read, or where i put something the I just put down. Since bcomeing bipolar I noticed it has been worse so you are not alone my friend. (9 replies)
... HI I have bipolar 1.. and I cant remember from min to min.... but I take zyprexa (9 replies)
... I wanted to share my good news with all of you, not in any way to brag (although I am very proud), but to encourage those of you either working tough jobs or going to school and having a rough time. I'm here to tell you that you can do anything you want to when on the right meds and a little support. (Of course, some of us cannot, and this post is in no way meant to offend you... (17 replies)


Associated Tags: abilify, depakote, lithium, provigil, tegretol, zyprexa

Pages: 1

All times are GMT -7. The time now is 05:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!